MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA FEMORAL IMPACTOR, SOLID HANDLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. IBAL TKA FEMORAL IMPACTOR, SOLID HANDLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number IBAL TKA FEMORAL IMPACTOR, SOLID HANDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 05/18/2023, it was reported by a sales representative via sems that an ar-623-37 femoral impactor plastic is broken.This was discovered during an unspecified time with no patient effect.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Upon evaluating the customer's attached picture, it was noted that the instrument's material was severely damaged.The most likely cause of the reported failure is wear and damage due to repeated use and/or reprocessing.The complaint's allegation was confirmed.

Brand Name
IBAL TKA FEMORAL IMPACTOR, SOLID HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19499687
Report Number1220246-2024-05430
Device Sequence Number6652821
Product Code LXH
UDI-Device Identifier00888867229921
UDI-Public00888867229921
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA FEMORAL IMPACTOR, SOLID HANDLE
Device Catalogue NumberAR-623-37
Device Lot Number20551618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown